# SDR SIMA20131222007

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 25,032 hours, 17,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: CRJ700
- Part serial: 10154
- Condition: Broken
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2840 CREW FOUND MAIN PASSENGER DOOR SUPPORT CABLE BROKEN, DOOR RESTING ON GND.  R & R THE SUPPORT WHEEL CABLE ASSEMBLY IAW CRJ700 AMM 52-11-13, OPERATIONS CHECKED OK.
